# SDR GTIA021103

- Difficulty date: September 24, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT FS 1174-1193 SUBFLOOR WEB OUTBOARD OF OUTBOARD SEAT TRACK CORRODED.  REMOVED DAMAGED WEB.  FABRICATED NEW WEB AND DOUBLER.  INSTALLED NEW WEB AND DOUBLER.  (M)
